Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pancreatitis and diabetic. Taking insulin. Getting upset stomach and pain. Taking serutan. What cure should be taken?

hello sir..i am from india and now only 26 2006 i am affected by pancreatitis and then onwards i am i am taking insulin problem is, my stomach is upset and have pain in iregular intervels, may be after 2 months,6 months... i have done ct scan , mri scan and ultrasound, but doctors told no problem in all tests...i am takig serutan tabs after meals.. i am tensed bacause the pain can come at any time...what shal i do...
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Diabetologist 's  Response

You had suffered Pancreatitis following which you have developed Diabetes.
Recurrent chronic abdominal pain is a common occurrence in pancreatitis.
This is due to the chronic inflammation and infection to the pancreas.
The CT and MRI are normal. So the pain may be likely from other sources.
Acid peptic disease may cause the pain.
You may undergo and endoscopic examination for assessment for the cause of the pain.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor